# SDR UIEA2017082301533

- Difficulty date: August 19, 2017
- Submitted: August 28, 2017
- Operation: Air carrier
- Aircraft: N473MC
- Make and model: Boeing 747-45E
- Aircraft serial: 27174
- Aircraft time: 97,847 hours, 17,365 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Part number: 12701912
- Part serial: ALT1832923
- Condition: Low Pressure
- Location: Door Assist
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

UPPER DECK LIGHT FOR EMERGENCY DOOR ASSIST BOTTLE REQUIRES SERVICING.  REMOVED AND REPLACED UPPER DECK LT EMERGENCY DOOR ASSIST BOTTLE IAW AMM 52-23-13-004-001.
